MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely depressed enzymatic creatinine_3 (ecre3) and total bilirubin_2 (tbil_2) patient results were obtained on an atellica ch 930 analyzer (s/n: (b)(6) v1.30.1).The erroneous results were reported to the physician(s).The samples were repeated on alternate instruments.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report falsely depressed enzymatic creatinine_3 (ecre3) and total bilirubin_2 (tbil_2), patient results were obtained on an atellica ch 930 analyzer (s/n: cm01119, v1.30.1).No error messages were seen on the user interface (ui).The washers were checked, it was observed that one of the dilution washer probes had a lot of crystallization and dirt.The next day, the customer service engineer (cse) was on site and checked the system message logs and found errors for the dilution arm.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced the dilution probe and dilution washer probe 1, which were clogged.The cse replaced the sample probe.The cse also checked the dilution washer lines and dilution cuvettes.Siemens further investigated the event and identified that the possible potential cause of the event was due to sample related variables or a dirty dilution probe.The customer is operational, and the complaint was resolved by routine troubleshooting.No further investigation of this device is required.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key24910119
Report Number2432235-2026-00094
Device Sequence Number13044437
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown